MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO X ANCHOR 5.5 BB TAPENS; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO X ANCHOR 5.5 BB TAPENS; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign : (b)(6).The device will not be returned for analysis, due to the device being discarded and retained in patient; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant shaft broke when surgeon was impacting device as per surgical technique.Metal shaft could not be removed from patient humeral head.Fracture implant left implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Picture provided shows intraoperative image of the inserter tip broken and is in the patients bone.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO X ANCHOR 5.5 BB TAPENS
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key12294440
Report Number3006108336-2021-00032
Device Sequence Number4411964
Product Code MBI
UDI-Device Identifier00887868270949
UDI-Public(01)00887868270949(17)250211(10)74844-4
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2025
Device Model NumberN/A
Device Catalogue NumberCM-9255BG
Device Lot Number74844-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age52 YR